# SDR ASAA2023013041670

- Difficulty date: January 15, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Bs 847-905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-60.70 STA 847 TO STA 905 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. PERFORMED SURFACE BLEND AND REMOVED CORROSION FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK RBL 60.70 FROM STA 847 - STA 905 IAW B737-700 SRM 51-40-02-0G-0 SRM 53-00-52-1A-1W 4" O 1.00 R .955" L 5" D .045".
